# SDR HEEA065332

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Condition: Worn
- Location: Collective
- Part time: 2,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL HAD BEARING WORN.
